# SDR AALA201811099003

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 59,309 hours, 22,169 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 1452
- Condition: Faulty
- Location: Cockpit
- Part time: 53,763 hours, 19,985 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CREW REPORTED TWO ATTEMPTS TO LOWER GEAR WITH NO RESULTS THIRD TIME GEAR HANDLE OPERATED NORMAL. LANDING GEAR DIFFICULT TO OPERATE. REPLACED LANDING GEAR CONTROL LEVER IN REFERENCE WITH AMM 32-31-11, BITE TEST OF LANDING GEAR TSK 32-69-00-740-001 TEST PASSED AND ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION & RETRACTION OF THE LANDING GEAR AMM 32-31-00-720-002, OPERATION OF FUNCTIONAL TEST NORMAL.
